# SDR HEEA0014883

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 204040701101
- Condition: Corroded
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEVEL GEAR CORROSION FRETTING ON MOUNTING FACE.
